MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PRT-00490-100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for an investigation.The reported event of failure to ventilate was confirmed.The investigation determined that an electrical component failed on the motherboard printed circuit board (pcb), which caused the device to fail to ventilate.The pcb was replaced and the device now ventilates.
 
Event or Problem Description
It was reported that the device failed to ventilate.There was no patient involvement.
 
Additional Manufacturer Narrative
H9: after additional analysis by ventec, it has been determined that there is a potential risk to health associated with blower circuit failures resulting in unexpected shut downs and/or loss of ventilation.As a result of this investigation, ventec has initiated a field corrective action (reference corrections and removals number 3013095415-4/12/2021-001-r).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
MDR Report Key9578718
Report Number3013095415-2020-00005
Device Sequence Number2901457
Product Code CBK
UDI-Device Identifier00855573007204
UDI-Public0100855573007204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRT-00490-100
Device Catalogue NumberPRT-00490-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3013095415-4/12/2021-001
Patient Sequence Number1